# SDR ASAA2021111336587

- Difficulty date: November 13, 2021
- Submitted: November 16, 2021
- Operation: Air carrier
- Aircraft: N494AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41729
- Aircraft time: 21,086 hours, 6,552 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

RT SIDE WINDOW HEAT LIGHT ILLUMINATED (OVERHEAT). GROUNDED - YES. RAN QRH AND RESET. LIGHT (OVERHEAT) WENT AWAY.
